Alert archive / California / Wind Advisories in 2005
Wind Advisory 12, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Dec 28, 2005, 9:41 PM PST for Siskiyou County, California. It took effect at Dec 30, 2005, 12:00 AM PST. It was in force for 26 min.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2005, 9:41 PM PST (05:41 UTC)
- In effect from
- Dec 30, 2005, 12:00 AM PST
- Expired
- Dec 30, 2005, 12:26 AM PST
- In force
- 26 min
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 5.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 290541 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 941 PM PST WED DEC 28 2005 ORZ021-022-291345- /O.UPG.KMFR.HW.A.0008.051230T0200Z-051230T2000Z/ /O.NEW.KMFR.HW.W.0015.051230T0200Z-051231T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 941 PM PST WED DEC 28 2005 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THURSDAY TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING FOR THE SOUTHERN OREGON COAST...WHICH IS IN EFFECT FROM 6 PM THURSDAY TO 4 PM PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. ANOTHER INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE OFFSHORE WATERS WILL APPROACH THE COAST THURSDAY EVENING RESULTING IN STRONG SOUTHERLY WINDS. WINDS OF 35 TO 45 MPH WITH POSSIBLE GUSTS OF AROUND 70 MPH ALONG THE COAST. THE STRONGEST WINDS WILL BE EXPERIENCED AT THE HEADLANDS AND OTHER EXPOSED HIGHER TERRAIN. THESE WINDS WILL CONTINUE THROUGH FRIDAY AFTERNOON BEFORE TAPERING OFF AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-291345- /O.NEW.KMFR.WI.Y.0012.051230T0800Z-051231T0800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 941 PM PST WED DEC 28 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO MIDNIGHT PST FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN PORTION OF THE SHASTA VALLEY NEAR WEED...WHICH IS IN EFFECT FROM MIDNIGHT THURSDAY NIGHT TO MIDNIGHT PST FRIDAY NIGHT . ANOTHER INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE EASTERN PACIFIC WILL SWEEP INLAND RESULTING IN STRONG SOUTHERLY WINDS. WINDS OF 25 TO 45 MPH WITH POSSIBLE GUSTS NEAR 55 MPH ARE EXPECTED TONIGHT THROUGH THE EVENING FRIDAY. THE STRONGEST WINDS WILL BE EXPERIENCED NEAR THE TOWN OF WEED IN THE SOUTHERN SHASTA VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING INTERSTATE 5 BETWEEN YREKA AND MT SHASTA CITY. $$ BERTEAU
3 follow-up statements
000 WWUS76 KMFR 291256 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 456 AM PST THU DEC 29 2005 ORZ021-022-300000- /O.CON.KMFR.HW.W.0015.051230T0200Z-051231T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 456 AM PST THU DEC 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM PST FRIDAY. ANOTHER INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE OFFSHORE WATERS WILL APPROACH THE COAST THURSDAY EVENING RESULTING IN STRONG SOUTHERLY WINDS. WINDS OF 35 TO 45 MPH WITH POSSIBLE GUSTS OF AROUND 70 MPH ALONG THE COAST. THE STRONGEST WINDS WILL BE EXPERIENCED AT THE HEADLANDS AND OTHER EXPOSED HIGHER TERRAIN. THESE WINDS WILL CONTINUE THROUGH FRIDAY AFTERNOON BEFORE TAPERING OFF AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-300000- /O.CON.KMFR.WI.Y.0012.051230T0800Z-051231T0800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 456 AM PST THU DEC 29 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST FRIDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST FRIDAY NIGHT. ANOTHER INTENSE LOW PRESSURE SYSTEM DEVELOPING OVER THE EASTERN PACIFIC WILL SWEEP INLAND TONIGHT RESULTING IN STRONG SOUTHERLY WINDS. WINDS OF 25 TO 45 MPH WITH POSSIBLE GUSTS NEAR 55 MPH ARE EXPECTED TONIGHT THROUGH FRIDAY EVENING. THE STRONGEST WINDS WILL BE EXPERIENCED NEAR THE TOWN OF WEED IN THE SOUTHERN SHASTA VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING INTERSTATE 5 BETWEEN YREKA AND MT SHASTA CITY. $$ SARGEANT
000 WWUS76 KMFR 300022 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 422 PM PST THU DEC 29 2005 ORZ021-022-300830- /O.CON.KMFR.HW.W.0015.051230T0200Z-051231T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 422 PM PST THU DEC 29 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT FOR THE SOUTH OREGON COAST UNTIL 4 PM PST FRIDAY. A STRONG WARM FRONT WILL MOVE THROUGH THE OFFSHORE WATERS TONIGHT THROUGH FRIDAY. SOUTH WINDS OF 35 TO 45 MPH WITH POSSIBLE GUSTS OF AROUND 70 MPH ALONG THE COAST ARE ANTICIPATED. THE STRONGEST WINDS WILL OCCUR AT THE HEADLANDS AND OTHER EXPOSED HIGHER TERRAIN. THESE WINDS WILL CONTINUE THROUGH FRIDAY AFTERNOON BEFORE TAPERING OFF AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ081-300830- /O.CON.KMFR.WI.Y.0012.051230T0800Z-051231T0800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 422 PM PST THU DEC 29 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST FRIDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FOR THE SHASTA VALLEY FROM MIDNIGHT TONIGHT TO MIDNIGHT PST FRIDAY NIGHT. A STRONG LOW PRESSURE SYSTEM MOVING INTO THE NORTHWEST WILL PRODUCE STRONG SOUTH WINDS OVER THE AREA LATER TONIGHT THROUGH FRIDAY. THE SOUTH END OF THE SHASTA VALLEY NEAR WEED CAN EXPECT SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH THROUGH FRIDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING INTERSTATE 5 BETWEEN YREKA AND MT SHASTA CITY. $$ STAVISH
000 WWUS76 KMFR 300826 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1226 AM PST FRI DEC 30 2005 CAZ081-301630- /O.UPG.KMFR.WI.Y.0012.000000T0000Z-051231T0800Z/ /O.EXB.KMFR.HW.W.0015.051230T1200Z-051231T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1226 AM PST FRI DEC 30 2005 ...HIGH WIND WARNING IN EFFECT FROM 4 AM EARLY THIS MORNING TO 10 PM PST THIS EVENING FOR THE SHASTA VALLEY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM EARLY THIS MORNING TO 10 PM PST THIS EVENING FOR THE SHASTA VALLEY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM MOVING INTO THE NORTHWEST WILL PRODUCE STRONG SOUTH WINDS OVER THE AREA LATER TONIGHT THROUGH FRIDAY. THE SOUTH END OF THE SHASTA VALLEY NEAR WEED CAN EXPECT SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH THROUGH FRIDAY NIGHT. A HIGH WIND WARNING MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHEN TRAVELING INTERSTATE 5 BETWEEN YREKA AND MT SHASTA CITY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ORZ021-022-301630- /O.CON.KMFR.HW.W.0015.000000T0000Z-051231T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1226 AM PST FRI DEC 30 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SOUTHERN OREGON COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SOUTHERN OREGON COAST. A STRONG WARM FRONT WILL MOVE THROUGH THE OFFSHORE WATERS TONIGHT THROUGH FRIDAY. SOUTH WINDS OF 35 TO 45 MPH WITH POSSIBLE GUSTS OF AROUND 70 MPH ALONG THE COAST ARE ANTICIPATED. THE STRONGEST WINDS WILL OCCUR AT THE HEADLANDS AND OTHER EXPOSED HIGHER TERRAIN. THESE WINDS WILL CONTINUE THROUGH FRIDAY AFTERNOON BEFORE TAPERING OFF AS THE FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ SVEN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 28, 9:13 PM PST, 28 minutes earlier.
Area forecast discussion, Dec 28, 9:13 PM PST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
913 PM PST WED DEC 28 2005
.DISCUSSION...PRECIP TAPERING OFF OVER THE REGION TO WIDELY
SCATTERED SHOWERS. A SHORT WAVE OFF THE COAST WILL MOVE IN OVER
NIGHT ASSOCIATED WITH SOME WEAK OVERUNNING WHICH MAY SQUEEZE OUT A
FEW SHOWERS OVERNIGHT. SO...AM TRIMMING SOME POPS IN THE OVERNIGHT
FORECAST. PARTIAL CLEARING FOR THE NEXT SEVERAL HOURS SHOULD ALLOW
SOME VALLEY FOG TO FOR SO HAVE ADDED THAT TO THE GRIDS AS WELL.
FLOODING CONCERNS CONTINUE...WITH HEAVY RAIN ON SNOW EXPECTED THURS
NIGHT INTO FRIDAY MORNING. SOME RIVERS MAY AGAIN BOUNCE BACK TO
FLOOD STAGE AFTER GOING DOWN TONIGHT THROUGH THURSDAY. NEXT STORM IS
COMING. WILL GO AHEAD AND UPGRADE THE HIGH WIND WATCH AT THE COAST
TO A WARNING AT THIS TIME...AND ALSO ISSUE A WIND ADVISORY FOR THE
WEED AREA.
.PREVIOUS DISCUSSION...A WEAK RIDGE WILL BUILD IN BUT WITH CONTINUED
ONSHORE FLOW..THERE WILL CONTINUE TO BE LIGHT SCATTERED SHOWER
ACTIVITY OVER THE FORECAST AREA ESPECIALLY FOR AREAS WEST OF THE
CASCADES. THEN...LATE THURSDAY NIGHT...ANOTHER STRONG FRONTAL SYSTEM
WILL APPROACH BRINGING ADDITIONAL RAIN AND SNOW TO THE AREA.
INITIALLY A WARM FRONT WILL PASS OVER THE FORECAST AREA...FOLLOWED
BY A COLD FRONT ON FRIDAY. AHEAD OF THIS FRONTAL SYSTEM STRONG AND
GUSTY WINDS ARE EXPECTED ALONG THE COAST THURSDAY EVENING INTO FRIDAY
AFTERNOON. IN ADDITION STRONG WINDS ARE EXPECTED IN THE SHASTA VALLEY
FRIDAY MORNING THROUGH AFTERNOON. SNOW LEVELS WILL RISE AHEAD OF THIS
SYSTEM TO AROUND 6000 FEET OR HIGHER. THE FRONT WILL BRING RAIN MIXED
WITH SNOW IN THE HIGHER ELEVATIONS LATE THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON. RAINFALL IS EXPECTED TO BE HEAVY AT TIMES ESPECIALLY FOR
COASTAL LOCATIONS AND OVER HIGHER TERRAIN. PRECIPITATION WILL
CONTINUE INTO FRIDAY EVENING WITH SNOW LEVELS LOWERING TO THE 5000
FOOT LEVEL.
EXTENDED DISCUSSION...SATURDAY THROUGH MONDAY...THE AREA WILL
EXPERIENCE ADDITION PRECIPITATION AS TWO ADDITIONAL FRONTAL
DISTURBANCES PASS OVER THE REGION. THEN MONDAY NIGHT THROUGH
TUESDAY...MODELS ARE INDICATING THAT THERE WILL BE A SHORT BREAK IN
THE WET PATTERN WITH A WEAK RIDGE BUILDING INTO THE REGION. THIS WILL
BRING FAIR WEATHER BUT COOLER CONDITIONS. THEN FOR THE END OF THE
WEEK...WE TRANSITION BACK TO A WET PATTERN AS ANOTHER STRONG LOW
PRESSURE SYSTEM MOVES INTO THE PACIFIC NORTHWEST.
&&
.AVIATION...PARTIAL CLEARING TONIGHT SHOULD RESULT IN AREAS OF IFR
FOG IN VALLEYS AFTER MIDNIGHT THROUGH EARLY THURS. CONDITIONS THURS
AFTN THRU EVE SHOULD BE MAINLY VFR AS NEXT STORM APPROACHES WITH
INCREASING SOUTH WINDS.
WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...FLORENCE TO CA
BORDER 0-60 NM.
FLOOD WARNING IN EFFECT FOR THE COQUILLE RIVER AT COQUILLE
THROUGH EARLY THURSDAY MORNING
FLOOD WARNING REMAINS IN EFFECT FOR THE SOUTH FORK OF THE
COQUILLE RIVER AT MYRTLE POINT THROUGH TONIGHT
FLOOD WARNING IN EFFECT FOR THE ROGUE RIVER FROM AGNESS TO GOLD
BEACH THROUGH THURSDAY
HIGH WIND WARNING IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY AFTERNOON
CA...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...OR BORDER TO PT
ST GEORGE CA 0-60 NM.
FLOOD WARNING IN EFFECT FOR THE KLAMATH RIVER AT SEIAD VALLEY
THROUGH EARLY THURSDAY MORNING
FLOOD WARNING IN EFFECT FOR THE SCOTT RIVER AT FORT JONES
THROUGH TONIGHT
&&
STAVISH
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Dec 28, 1:51 PM PST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 151 PM PST WED DEC 28 2005 ORZ029-291430- KLAMATH BASIN- 151 PM PST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A URBAN AND SMALL STREAM ADVISORY IS IN EFFECT FOR KLAMATH AND LAKE COUNTIES. FOR DETAILS SEE FLOOD STATEMENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A URBAN AND SMALL STREAM ADVISORY IS IN EFFECT FOR KLAMATH AND LAKE COUNTIES THROUGH THURSDAY. FOR DETAILS SEE FLOOD STATEMENT. ORZ021-022-024-291430- CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST- 151 PM PST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY FLOOD WARNING IS IN EFFECT FOR THE SOUTH FORK OF THE COQUILLE RIVER AT MYRTLE POINT THROUGH THIS EVENING. FLOOD WARNING IS IN EFFECT FOR THE COQUILLE RIVER AT COQUILLE THROUGH EARLY THURSDAY MORNING. A FLOOD WARNING IS IN EFFECT FOR THE ROGUE RIVER AT AGNESS THROUGH THIS EVENING. FOR DETAILS SEE FLOOD STATEMENT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ080-DDHHMM WESTERN SISKIYOU COUNTY- .DAY ONE...TODAY FLOOD WARNING IS IN EFFECT FOR THE KLAMATH RIVER AT THE SEIAD VALLEY THROUGH THIS EVENING. FLOOD WARNING IS IN EFFECT FOR THE SCOTT RIVER AT FORT JONES THROUGH EARLY THURSDAY MORNING. FOR DETAILS SEE FLOOD STATEMENT. .DAY TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ORR
In the hours before
Local storm report, Dec 28, 5:02 PM PST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
502 PM PST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HEAVY RAIN 1 N HAPPY CAMP 41.80N 123.38W
12/28/2005 2.67 INCH SISKIYOU CA TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 4 PM.
0459 PM HEAVY RAIN 1 N COOS BAY 43.37N 124.22W
12/28/2005 2.19 INCH COOS OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 4 PM.
0500 PM HEAVY RAIN N MURPHY 42.35N 123.33W
12/28/2005 2.52 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 430 PM.
0501 PM HEAVY RAIN 5 N CANYONVILLE 43.01N 123.30W
12/28/2005 1.30 INCH DOUGLAS OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 430 PM.
0502 PM HEAVY RAIN 1 SSW OBRIEN 42.06N 123.71W
12/28/2005 3.00 INCH JOSEPHINE OR TRAINED SPOTTER
24 HOUR RAINFALL ENDING AT 430 PM.
&&
ORRThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 9:41 PM PST | High Wind Warning | MFR | Siskiyou | 48 hr |
| Dec 29, 3:11 PM PST | Snow Advisory | MFR | Siskiyou | 19 hr |
Nearby
Wind Advisories in California, 2005Every wind advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.